MAUDE Adverse Event Report: ARTHREX, INC. RETROGRADE TARGETING GUIDE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. RETROGRADE TARGETING GUIDE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number RETROGRADE TARGETING GUIDE
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 09/20/2022, it was reported by a sales representative via sems that a 1280-000 targeting guide teeth broke off.This occurred on (b)(6) 2022 during a retrograde femoral nail when the teeth broke off where it engages in the nail for insertion.There was no patient effect reported, and no additional information provided.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint confirmed.Upon visual inspection, it was noted that the teeth for attachment to the nail were broken off.The cause of this remains undetermined, however probable cause can be attributed to prying/leveraging forces.

Brand Name
RETROGRADE TARGETING GUIDE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15575508
Report Number1220246-2022-05595
Device Sequence Number12307078
Product Code LXH
UDI-Device Identifier00848665017038
UDI-Public00848665017038
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRETROGRADE TARGETING GUIDE
Device Catalogue Number1280-000
Device Lot Number190515
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2022
Supplement Date Received by Manufacturer09/20/2022
Initial Report FDA Received Date10/11/2022
Supplement Report FDA Received Date12/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown